# SDR GTIA9700208

- Difficulty date: February 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947ML
- Make and model: Doug DC-9-32
- Aircraft serial: 47514
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 180
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YIP - E AND E COMPARTMENT FRAME OUTER LEG UPPER SURFACE CORRODED AT FS 180 AT LONGERON ATTACH POINTS (LONGERONS 27R, 29L, AND 30).  REMOVED CORROSION FROM EFFECTIVE LONGERONS, ALODINED, AND PRIMED.  (X)
